# SDR FDEA201702150566

- Difficulty date: February 15, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 32,049 hours, 16,944 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support Fitting
- Part number: A5378193620200
- Condition: Cracked
- Location: Frame 48
- Part time: 32,049 hours, 16,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK SUPPORT FITTING AT FRAME 48, Y1456 IS CRACKED.  REMOVED AND REPLACED THE SUPPORT FITTING IAW SRM 51-40-21.
